Quantum group symmetry in sine-Gordon and affine Toda field theories on the half-line

Delius, G.W. and MacKay, N.J. (2003) Quantum group symmetry in sine-Gordon and affine Toda field theories on the half-line. Communications in Mathematical Physics, 233 (1). pp. 173-190. ISSN 1432-0916

Abstract

Metadata

Authors/Creators:
  • Delius, G.W.
  • MacKay, N.J.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 12 Jun 2009 10:42
Last Modified: 12 Jun 2009 10:42
Published Version: http://dx.doi.org/10.1007/s00220-002-0758-4
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00220-002-0758-4

Share / Export

Statistics